# SDR SWAA074481

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 11,884 hours, 6,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100022607
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 1 ABC AND ROW 5 ABC.  FOUND LOOSE CONNECTOR.  SECURED LOOSE CONNECTOR PER MM.
